MathSciNet Relay Station
MathSciNet bibliographic data
MR1069238 (91i:26016) 26B15 (05C38 28A75 30E10 42C99 90C10)
Jones, Peter W. Rectifiable sets and the traveling salesman problem. Invent. Math. 102 (1990), no. 1, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement